MAUDE Adverse Event Report: TYBER MEDICAL CONCORDE PROTI 5 DG, 9X8X23 MM; INTERBODY SPACERS

TYBER MEDICAL CONCORDE PROTI 5 DG, 9X8X23 MM; INTERBODY SPACERS
Model Number 188823408
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 05/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A historical data review was conducted on the part number.A total of 5 complaints for unrelated issues were identified.There were no capas or non-conformances related to this part at the time of this review.As it was reported, the surgical procedure was completed and the incision closed prior to the adverse event occurrence.Additionally, the report also states "there was no defectiveness involved with the devices".No further information was provided by the complainant to assist with this investigation.Although the complainant clearly states that the event was not due to form, fit or, function of the implanted device a root cause is indeterminate.
 
Event or Problem Description
It was reported that this was a plif for treating spondylolisthesis (in one intervertebral lesion) on (b)(6) 2022.The procedure was completed without any issue.However, the patient's heart suddenly stopped during closing incision.They came to the following conclusions.There was no defectiveness involved with the devices.The heart stoppage did not become fatal.No further information is available.This complaint involves five (5) devices.

Brand Name
CONCORDE PROTI 5 DG, 9X8X23 MM
Common Device Name
INTERBODY SPACERS
Manufacturer (Section D)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer Contact
mark schenk
83 south commerce way
suite 310
bethlehem, PA 18017
8667610933
MDR Report Key14688968
Report Number3012966183-2022-00023
Device Sequence Number5262703
Product Code MAX
UDI-Device Identifier10705034352015
UDI-Public10705034352015
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number188823408
Device Catalogue Number186731745
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2022
Initial Report FDA Received Date06/14/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown